MathSciNet Relay Station
MathSciNet bibliographic data
MR156001 (27 #5934) 14.51 (14.40)
Shimura, Goro On analytic families of polarized abelian varieties and automorphic functions. Ann. of Math. (2) 78 1963 149–192.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement